Zoloft Withdrawl? Anyone?

Discussion in 'Fibromyalgia Main Forum' started by bunnyfluff, Apr 24, 2006.

  1. bunnyfluff

    bunnyfluff Member

    I am switching from Zoloft to Wellbutrin, and the switch is about to kill me!

    I am so dizzy, and feel so sad and weak! I woke up last night @ 3 AM and just cried. These dizzy/lightheaded spells are HORRIBLE!

    Has anyone else stopped Zoloft? How long does this last? I am hoping the 1/2 life on this drug isn't too long, I have been taking 50 mg for less than 9 months.
  2. Hope4Sofia

    Hope4Sofia New Member

    Did you wean off or just stop?

    I weaned off gradually and still experienced withdrawl. I had some dizziness but mostly it was the emotional spiral that got me. It took about 3 to 4 weeks for me to normalize.

    Have you already started welbutrin? It could also be from that.

    Hope this helps some.

    Sofi
  3. Pianowoman

    Pianowoman New Member

    I took it for a lot less time than you have and I still experienced a withdrawl that lasted several weeks. I guess the only good news is that it gradually gets better.

    Just get extra rest and hang in there . It will pass!

    Kathy.
  4. marilynb

    marilynb New Member

    Are you taking both at the same time? Maybe that is why you are feeling like that. My husband is a pharmacist & says the 1/2 life on the Zoloft is not that long. Since you were only on the 50 mg (usually 100 mg is the theraputic dose)& for only 9 months, I wouldn't think you would be feeling like this for long. I have been on 100 mg for a while now, probably about 2 years. I don't think I want to try stopping mine if that's what happens...
    Hope you feel better soon.

    Marilyn
  5. bunnyfluff

    bunnyfluff Member

    My neuro had me just "stop" taking the zoloft & start taking the wellbutrin- I am currently almost thru the first week @ 150 mg of wellbutrin xl, and will go to 300 mg next week. I am hoping the higher dose of the wellbutrin will help, too.

    Last night wasn't quite as bad, at least I slept all night thru! Don't get me wrong- I really wanted to stop the zoloft, too. It was making me fat, and wasn't helping much with the depression at all. I have gained 14 lbs since I started taking it last Sept! (with actually eating less food!!!!!)

    Just hoping these dang dizzy spells pass quickly.